# SDR AU960283

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 12346506
- Condition: Loose  Rivets
- Location: Elevator Struct
- Component: Cessna, ELEVATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ELEVATOR ASSEMBLY TORQUE TUBE PNO 1234650-6 TO ELEVATOR ATTACHMENT RIVETS LOOSE AND WORKING - AIRCRAFT IS OPERATED AS AFLOAT PLANE
